Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

birth control question?

I am taking trinessa after having my second son, well for the past two weeks I have been bleeding. At first it was light spotting now it is like a heavy flo. I am usally a very light bleeder. I have been on it for 3 months now and never missed a pill. Is this normal?

Answer Question
 
Anonymous

Asked by Anonymous at 3:12 PM on Nov. 11, 2008 in Health

Answers (3)
  • looked at the drug info online. It says to contact doctor ASAP if you have changes in bleeding habits. so I'd call.
    flutterfae

    Answer by flutterfae at 3:23 PM on Nov. 11, 2008

  • flutterfae

    Answer by flutterfae at 3:23 PM on Nov. 11, 2008

  • It's normal with any birth control you start. There is always "breakthrough" bleeding and spotting until your body adjusts to the hormone or divice. The heavy flow towards to end was probably your normal period beginning again and your body is ready to begin its menstrual cycle again. It's normal after you have a baby for your periods to be heavier and to have more cramping then before because you muscles are more stretched out. If you have a real concern, just ask your doctor.
    Kimx3babies

    Answer by Kimx3babies at 3:27 PM on Nov. 11, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.